# SDR VNAA202203219992

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BA6705741
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT LEFT WING LEADING EDGE.                                                                                                                             CORRECTIVE ACTION:              CRACK ON RIB LEADING EDGE SS58.41 AT LEFT WING LEADING EDGE, WAS REPAIRED PER CRJ REO 670-57-41-485 REV.IR NR00137
